# SDR USAA2015030200002

- Difficulty date: March 1, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 6,447 hours, 2,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22D EMER LIGHT INOPERATIVE.  R & R EMER LIGHT ON SEAT 22D.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-19.
